# SDR ASAA2023070143883

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 34,699 hours, 10,745 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9505
- Condition: Inoperative
- Location: #1 Engine
- Part time: 4,649 hours, 1,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORTS OF #1 START VALVE NOT OPENING AT START. GROUNDED - YES. R & R VALVE,START ENGINE OPS CK GOOD REF AMM 80-11-03.THIS CLEARS TSR 714594.
